# SDR DALA13052500930

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAIL CONE SLIDE COVER WAS FOUND TO BE SATURATED WITH HYD FLUID AND THE VELCRO WAS MISSING.  THE TAIL CONE SLIDE COVER WAS REPLACED IAW AMDS WC 2500-4484 AND THE REQUIRED INSPECTION WAS COMPLETED.
